# SDR SWAA2014111234108

- Difficulty date: October 16, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 36,093 hours, 24,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 5910158
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR CUT OUT SEAL DEPRESSOR SPLICE PLATE DAMAGED BOTTOM OF CUT OUT.  R & R PLATE IAW SRM & DWG.
